# SDR USAABB02210

- Difficulty date: December 25, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE EMERGENCY ESCAPE PATH AISLE LIGHTS AT SEAT ROWS 4, 9, 13, 18, 23, 26, 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES AT ALL 10 LOCATIONS.  OPERATIONAL CHECK GOOD.  (M)
